# SDR AALA20120113TUL14

- Difficulty date: December 5, 2011
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 35,799 hours, 14,840 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR ACCOMPLISHED TO LEFT MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING.  REMOVED AND REPLACED TRUNNION FITTING PER EA B737-57-020978.
